# SDR SWAA2018080924156

- Difficulty date: August 4, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 36,221 hours, 21,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Missing
- Location: R2 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SAFETY STRAP MISSING SNAP.  R&R STRAP PER AMM.
